# SDR MWEA96603

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND REPAIR OF LONGERON 2L AND 2R AT STA 897 NEED EVALUATION FOR REWORK.  MAINTENANCE REMOVED REPAIR ON LONGERONS 2L AND 2R AT STA 897 AND INSTALLED SPLICE REPAIR IAW SRM 53-02 FIG 2.
